File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some results on ruin probabilities in a two-dimensional risk model

TitleSome results on ruin probabilities in a two-dimensional risk model
Authors
KeywordsAdjustment coefficient
Asymptotic good bound
Integral-differential equation
Phase-type distribution
Probability of ruin
Issue Date2003
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2003, v. 32 n. 3, p. 345-358 How to Cite?
AbstractRuin theory under multi-dimensional risk models is very complex. Even in the two-dimensional case, the problem is challenging. In this paper, we consider a bivariate risk model. Three different types of ruin probabilities are defined. Using some results of one-dimensional risk processes, simple bounds for the two-dimensional ruin probabilities are obtained. Numerical examples and simulation experiments are given to illustrate the tightness of the bounds. A partial integral-differential equation satisfied by the two-dimensional ruin probabilities is derived. Although special cases and examples in this paper provide some exciting results, the problem of ruin probability in a multi-dimensional risk model is still far from solved. We hope that this paper stimulates more research by actuaries in this area. © 2003 Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/82658
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChan, WSen_HK
dc.contributor.authorYang, Hen_HK
dc.contributor.authorZhang, Len_HK
dc.date.accessioned2010-09-06T08:31:55Z-
dc.date.available2010-09-06T08:31:55Z-
dc.date.issued2003en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2003, v. 32 n. 3, p. 345-358en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82658-
dc.description.abstractRuin theory under multi-dimensional risk models is very complex. Even in the two-dimensional case, the problem is challenging. In this paper, we consider a bivariate risk model. Three different types of ruin probabilities are defined. Using some results of one-dimensional risk processes, simple bounds for the two-dimensional ruin probabilities are obtained. Numerical examples and simulation experiments are given to illustrate the tightness of the bounds. A partial integral-differential equation satisfied by the two-dimensional ruin probabilities is derived. Although special cases and examples in this paper provide some exciting results, the problem of ruin probability in a multi-dimensional risk model is still far from solved. We hope that this paper stimulates more research by actuaries in this area. © 2003 Elsevier Science B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.rightsInsurance: Mathematics and Economics. Copyright © Elsevier BV.en_HK
dc.subjectAdjustment coefficienten_HK
dc.subjectAsymptotic good bounden_HK
dc.subjectIntegral-differential equationen_HK
dc.subjectPhase-type distributionen_HK
dc.subjectProbability of ruinen_HK
dc.titleSome results on ruin probabilities in a two-dimensional risk modelen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=32&issue=3&spage=345&epage=358&date=2003&atitle=Some+results+on+ruin+probabilities+in+a+two-dimensional+risk+modelen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0167-6687(03)00115-Xen_HK
dc.identifier.scopuseid_2-s2.0-0041841494en_HK
dc.identifier.hkuros88770en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0041841494&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume32en_HK
dc.identifier.issue3en_HK
dc.identifier.spage345en_HK
dc.identifier.epage358en_HK
dc.identifier.isiWOS:000184767500002-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridChan, WS=7403918736en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK
dc.identifier.scopusauthoridZhang, L=14326488200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats